Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Results 1 to 5 of 5

Thread: 30 years old need advice

  1. #1

    Default 30 years old need advice

    i am 30, 5'10", and 190lbs and have been on and off steroids for the last 6 years, have five cycles under my belt and started my next two weeks ago. i have been taking deca 400mg a week and test e 500mg a week for 16 weeks and dianabol 50mg ed for first 4 weeks only. my last test shot was really painful, there is no soreness or redness, it just pains. a day after, i felt chills and felt very warm. since then, i feel tired very quickly that is very unlikely me. did i hit the nerve or anything?

  2. #2

    Default

    It can be an infection without the redness, consider going to the doctor.

  3. #3

    Default

    Sounds to me like one of two things - either it is an infection, or it is psychological, which I doubt. Visit your doc to make sure you don't have an infection - it is not a thing to play games with.

  4. #4

    Default

    I would rather be safe then sorry. Apply ice on the injection site to reduce inflammation and see your doctor to get it properly checked out.
    Trevor Kouritzin RHN, B.ENG
    Human Nutrition masters student
    Pro bodybuilder, International model
    Evolutionary Radio podcast host

    TrevorDietCoach.com
    Instagram.com/TrevorKouritzin

    For training inquires please send me a private message or email muskate@hotmail.com

  5. #5
    Join Date
    Dec 2015
    Location
    China
    Posts
    4

    Default Hey,guy.You had better see a doctor.Do not delay time.Health is so important for us.

    Quote Originally Posted by jennormalf View Post
    i am 30, 5'10", and 190lbs and have been on and off steroids for the last 6 years, have five cycles under my belt and started my next two weeks ago. i have been taking deca 400mg a week and test e 500mg a week for 16 weeks and dianabol 50mg ed for first 4 weeks only. my last test shot was really painful, there is no soreness or redness, it just pains. a day after, i felt chills and felt very warm. since then, i feel tired very quickly that is very unlikely me. did i hit the nerve or anything?
    Hey,guy.You had better see a doctor.Do not delay time.Health is so important for us.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •